Can low iron or vitamin D deficiency cause postural hypo tension? Low blood pressure when standing up

It's been a month now since I was feeling really weak, and had symptoms such as; sickness, dizziness, fatigued, difficult concentrating, headaches, feeling light headed, shortness of breath and off balance when standing, so he told me stop having tea and coffee (basically anything which consists caffeine). Got blood test done which showed I'm low in iron and vitamin D - given prescriptions; ferrous fumarate 322mg (once a day) and HuxD3 Colecalciferol 20000iu 500 mcg (take 2 once a week). And, the doctor has also referred me for an ECG and if needed to a cardiologist.

I've been taking these since the past 2 weeks now, I do kind of feel better but since the past 3 weeks I've also got a really bad lower back pain; I've been having to take painkillers everyday but still the pain is consistent. Could this be linked with low iron/vitamin D or low BP?

I do kind of feel better but of course, while I'm resting - but once I'm active some symptoms kick in. Like if I walk somewhere I will feel a bit weak and walk really slowly and get shortness of breath (haven't been able to do any workout since the past month), and I kind of feel off-balance too. & maybe not being able to have coffee or tea since a month it's quite hard to survive.

Last edited by
Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

1 Reply

oldestnewest
  • Hi aaa28mg, my daughter has been going through the same issues as you. Every symptom you mentioned, as well as being diagnosed with low iron levels, Vitamin D deficiency and low, almost undetectable b/p. Instead of ferrous fumarate in pill form, she has gone as an out patient for Iron IV a couple times a year. The Vitamin D Def. is taken in pill form 50,000 units. She does feel pain all over her body. Her bone scan shows Osteoporosis in the lower back (in her 20's) The problem this all stems from is her Anorexia..

    The only thing I can say is to work closely with your doctor regarding meds and the way you feel. This is not an anxiety issue but a physical one that needs to be monitored. I wish you well. Keep us posted. My best. x

You may also like...